Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Taking brat diet since diarrhea, have increased sensitivity towards smell, strong smelling urine. Cause?

yes i had diarrhea sunday night and since have been eating ok starting with the brat diet , I have been feeling a bit weak esp in the evening. before this I have been smelling an oder around the house and elsewhere, I thought it was the pets ,carpet etc but it isnt really that kind of smell. this week its gotten stronger and I notice that when I breath faster out my mouth and in my nose the smell weakens and I can smell more normal. when I breath slowly it intensifies and I think its a bit like co2. My urine has a strong odor as well and is dark yellow(I need to drink more fluids) no blood . My wife says the urine smells plastic?? I am 55 and in good health so far. My name is Dan Thank You.
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Anesthesiologist 's  Response
hello mr dan
let me know severity of diarrohea,for how many days,how many times a day,did you had vomittings,fever...cause dehyadration can sometimes turn serious if it affects kidneys causing damage,reducing urine output,increase in urea and creatinine(though rare can occur)..get a few investigations like s,creatinine,blood urea,electrolytes,urine examination on advice of physician,take a lot of fluids,eat nutritional healthy diet,,consult a dr,and rule out any problem ...get well soon
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor